# SDR SIMA201912054003

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 38,901 hours, 33,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 1235
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERNAL OVERWING AFT EMERGENCY LIGHTS INOP-C/A-T/S IAW EMB WIREING MANUAL 33-50-50, REMOVED AND REPLACED NUMBER 4 BATTERY AND CHARGER IAW W/C 33-700-19. OPC GOOD, NO FUTHER DEFECTS FOUND. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 103797
